# SDR R61A201905200526

- Difficulty date: May 20, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 30,030 hours, 23,396 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066032001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINT CHECK FOUND CORROSION - SHEAR CLIP FR86 STR27R/28R. REMOVED SHEAR CLIP FR 86, STR 27R/28R REF. SRM 51-40-08. REINSTALLED NEW SHEAR CLIP, REF. SRM 51-40-08. APPLIED TOP COAT REF. SRM 51-23-06. TOP COATED AND CIC REF SRM 51-23-04, 51-23-05, 51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
